Alert archive / Nebraska / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 232, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at May 30, 2012, 3:46 PM CDT for 4 counties in Nebraska. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 30, 2012, 3:46 PM CDT (20:46 UTC)
- Expired
- May 30, 2012, 4:30 PM CDT
- In force
- 44 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Clay County, NE, Fillmore County, NE, Nuckolls County, NE, Thayer County, NE
The radar
The Grand Island radar (KUEX), 58 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 8.8 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1358 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 180 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
083 WUUS53 KGID 302046 SVRGID NEC035-059-129-169-302130- /O.NEW.KGID.SV.W.0232.120530T2046Z-120530T2130Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE HASTINGS NE 346 PM CDT WED MAY 30 2012 THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN CLAY COUNTY IN SOUTH CENTRAL NEBRASKA... SOUTHERN FILLMORE COUNTY IN SOUTH CENTRAL NEBRASKA... NORTHERN NUCKOLLS COUNTY IN SOUTH CENTRAL NEBRASKA... NORTHERN THAYER COUNTY IN SOUTH CENTRAL NEBRASKA... * UNTIL 430 PM CDT * AT 342 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 5 MILES SOUTHEAST OF DEWEESE...OR 26 MILES SOUTHEAST OF HASTINGS...AND MOVING EAST AT 30 MPH. * LOCATIONS IMPACTED INCLUDE... EDGAR...OAK...ONG...DAVENPORT...CARLETON...BRUNING...BELVIDERE AND STRANG. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4044 9747 4019 9745 4019 9818 4037 9819 TIME...MOT...LOC 2046Z 267DEG 27KT 4029 9806 WIND...HAIL <50MPH 1.00IN $$
1 follow-up statement
305 WWUS53 KGID 302128 SVSGID SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 428 PM CDT WED MAY 30 2012 NEC035-059-129-169-302139- /O.EXP.KGID.SV.W.0232.000000T0000Z-120530T2130Z/ CLAY NE-FILLMORE NE-NUCKOLLS NE-THAYER NE- 428 PM CDT WED MAY 30 2012 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN THAYER...NORTHERN NUCKOLLS...SOUTHERN FILLMORE AND SOUTHEASTERN CLAY COUNTIES WILL EXPIRE AT 430 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 4044 9747 4019 9745 4019 9818 4037 9819 TIME...MOT...LOC 2129Z 267DEG 27KT 4031 9764 $$ HEINLEIN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 3:06 PM CDT, 40 minutes earlier.
Area forecast discussion, May 30, 3:06 PM CDT, 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 306 PM CDT WED MAY 30 2012 .SHORT TERM...THROUGH 00Z FRIDAY. MORNING UPPER AIR ANALYSIS INDICATES QUASI-ZONAL TO NORTHWESTERLY MID AND UPPER LEVEL FLOW ACROSS CENTRAL PORTIONS OF THE CONUS...WITH SUBTLE RIDGING ACROSS THE WESTERN AND EASTERN CONUS. MID AND UPPER LEVEL JET ENERGY IS POSITIONED FROM THE NORTHWESTERN CONUS...ACROSS CENTRAL PORTIONS OF THE CONUS AND ON INTO THE EASTERN CONUS. EARLY AFTERNOON WATER VAPOR IMAGERY SHOWS INCREASED VALUES OF MID LEVEL MOISTURE FLOWING IN FROM THE PACIFIC...PUSHING ACROSS THE NORTHWESTERN CONUS AND INTO THE CENTRAL PLAINS. A MID LEVEL SHORT WAVE IS ALSO NOTED OVER THE NORTHERN PLAINS...MOVING EAST/SOUTHEAST. AT THE SURFACE A TROUGH OF LOW PRESSURE IS NOTED EXTENDING ACROSS WESTERN NEBRASKA. IN ADDITION...AN AREA OF HIGH PRESSURE IS LOCATED OVER THE UPPER MISSISSIPPI VALLEY...WITH LOW LEVEL RETURN FLOW ON THE BACK SIDE OF THE SURFACE RIDGE INFILTRATING PORTIONS OF THE CENTRAL PLAINS. THAT BEING SAID...CONVECTIVELY INDUCED OUTFLOW AT THE SURFACE IS PROMOTING A BIT MORE CHAOTIC LOW LEVEL WIND FIELD ACROSS OUR CWA...THAN THAT OF THE TRUE SOUTHEASTERLY WINDS WHICH ARE TRYING TO DEVELOP. THIS MESO-HIGH IS PROMOTING A DIFFERENTIAL HEATING BOUNDARY NOW EVIDENT ACROSS WESTERN PORTIONS OF OUR CWA. KUEX INDICATES CONVECTION PERSISTING ACROSS MUCH OF SOUTH CENTRAL NEBRASKA AS OF MID AFTERNOON. LOW LEVEL RETURN FLOW IS HELPING PROMOTE LOW LEVEL THERMAL ADVECTION AND RESULTANT ISENTROPIC UPGLIDE AND SATURATION OVER OUR CWA...PRIMARILY ALONG THE 300-310K SURFACES. LAPS PROXIMITY SOUNDINGS FROM ACROSS OUR WESTERN CWA SUGGEST AIR PARCELS...ASCENDING FROM AROUND 700MB...ARE CONTENDING WITH LESS THAN 30J/KG CIN AND WORKING WITH 600-1000J/KG CAPE. IN ADDITION...MID AND UPPER LEVEL JET ENERGY IS HELPING PROMOTE DEEP LAYER BULK SHEAR VALUES OF 30-40KTS. EVEN THOUGH THE INSTABILITY IS NOT OVERLY IMPRESSIVE...THE COOL LOW TO MID LEVEL AIRMASS AND THE DEEP LAYER SHEAR ARE MORE THAN COMPENSATING...WITH SEVERAL REPORTS OF HAIL ALREADY REPORTED ACROSS THE AREA TODAY. BROAD-SCALE ASCENT SHOULD PERSIST THROUGH THE REST OF THIS AFTERNOON AND INTO TONIGHT...WITH DEEP LAYER SHEAR AND INSTABILITY ALSO LIKELY PERSISTING. IN ADDITION...VISIBLE SATELLITE IMAGERY INDICATES LOW LEVEL CONVERGENCE...ALONG THE DIFFERENTIAL HEATING BOUNDARY ACROSS WESTERN PORTIONS OF THE CWA...IS HELPING TO PROMOTE WEAK CONVECTIVE ACTIVITY. FINALLY...KLNX INDICATES ADDITIONAL CONVECTION FIRING ALONG THE SURFACE TROUGH ACROSS WESTERN NEBRASKA. THE TROUGH ACROSS WESTERN NEBRASKA...AND THE DIFFERENTIAL HEATING BOUNDARY OVER WESTERN PORTIONS OF THE CWA...ARE EXPECTED TO PUSH ACROSS OUR CWA THIS EVENING AND TONIGHT AS THE MID LEVEL SHORT WAVE...CURRENTLY OVER THE NORTHERN PLAINS...ALSO PUSHES EAST/SOUTHEAST. AT THIS TIME IT APPEARS THE BULK OF THE BROAD-SCALE ASCENT AHEAD OF THE NORTHERN PLAINS MID LEVEL TROUGH AXIS SHOULD REMAIN TO OUR NORTHEAST...BUT ADDITIONAL CONVECTIVE ACTIVITY WILL BE POSSIBLE OVER OUR AREA THROUGH TONIGHT AS THE SURFACE TROUGH AND DIFFERENTIAL HEATING BOUNDARY/STRENGTHENING LOW LEVEL BAROCLINIC ZONE CLEARS THE AREA. GIVEN ALL THIS...WENT AHEAD AND PRESENTED LIKELY TO DEFINITE POPS ACROSS THE CWA THROUGH 06Z...WITH POPS TAPERING OFF AFTER 06Z AS LOW LEVEL FORCING MOVES OFF TO THE EAST/SOUTHEAST. GIVEN THE AFOREMENTIONED INSTABILITY AND DEEP LAYER SHEAR...WILL ALSO CONTINUE THE SEVERE WORDING ACROSS THE AREA THROUGH THIS EVENING. .LONG TERM...THURSDAY NIGHT THROUGH WEDNESDAY. MAIN FORECAST CONCERNS WILL BE CHANCES FOR THUNDERSTORMS ON AND OFF DURING THE PERIOD AND TEMPERATURES. START OFF THE PERIOD WITH NORTHWEST FLOW THAT BRINGS SEVERAL WEAK UPPER LEVEL WAVES THROUGH THE REGION THURSDAY NIGHT THROUGH SATURDAY. THE BEST OF THOSE WAVES SEEMS TO BE DURING THE FRIDAY TO FRIDAY NIGHT TIME FRAME. SATURDAY NIGHT THROUGH TUESDAY THERE IS AN UPPER LEVEL RIDGE THAT MOVES THROUGH THE PLAINS. TEMPERATURES WARM UP...BUT THERE REMAINS SOME WEAK UPPER LEVEL WAVES THAT MOVE THROUGH THE AREA AND BRING SOME SPORADIC CHANCES FOR THUNDERSTORMS TO THE FORECAST AREA. TUESDAY NIGHT INTO WEDNESDAY AN UPPER LEVEL LOW BREAKS DOWN THE RIDGE AND A SURFACE LOW IN THE SOUTHERN PLAINS HAS AN INVERTED TROUGH TO THE NORTH ACROSS THE AREA. WITH THIS THERE IS A CHANCE FOR SOME THUNDERSTORMS. TEMPERATURES WILL COOL A LITTLE BIT AGAIN AFTER THE RIDGE BREAKS DOWN. && .PREV DISCUSSION... /ISSUED 1251 PM CDT WED MAY 30 2012/ AVIATION...18Z KGRI TAF. A COUPLE ROUNDS OF THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. CEILINGS AND VISIBILITIES COULD VARY MORE THAN WHAT THE TAF MAY INDICATE. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && SHORT TERM...BRYANT AVIATION...HEINLEIN
Hazardous weather outlook, May 30, 2:33 PM CDT, 1 hour 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 233 PM CDT WED MAY 30 2012 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 311200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 233 PM CDT WED MAY 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS ARE LIKELY ACROSS THE OUTLOOK AREA THROUGH THE OVERNIGHT HOURS...WITH SEVERE THUNDERSTORMS ALSO POSSIBLE THROUGH 10 PM. HAIL TO THE SIZE OF GOLF BALLS AND THUNDERSTORM WIND GUSTS TO AROUND 60 MPH WILL BE THE PRIMARY SEVERE WEATHER THREATS. PERIODS OF HEAVY RAINFALL MAY ALSO PROMOTE LOCALIZED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. INTERMITTENT THUNDERSTORMS ARE POSSIBLE DURING THE DAY FRIDAY...AND AGAIN SUNDAY THROUGH TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THROUGH 10 PM. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) BRYANT
In the hours before
Special weather statement, May 30, 2:59 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 259 PM CDT WED MAY 30 2012 NEZ075-076-085-086-302030- ADAMS NE-CLAY NE-NUCKOLLS NE-WEBSTER NE- 259 PM CDT WED MAY 30 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ADAMS...NORTHEASTERN WEBSTER...NORTHERN NUCKOLLS AND SOUTHERN CLAY COUNTIES UNTIL 330 PM CDT... AT 255 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES EAST OF AYR...OR 13 MILES SOUTH OF HASTINGS...MOVING EAST AT 45 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... GLENVIL... LAWRENCE... DEWEESE... FAIRFIELD... CLAY CENTER... EDGAR... ONG... LAT...LON 4031 9847 4058 9835 4056 9782 4024 9782 TIME...MOT...LOC 1958Z 274DEG 38KT 4041 9828 HEINLEIN
Local storm report, May 30, 3:30 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
330 PM CDT WED MAY 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0326 PM HAIL 3 S HOLDREGE 40.40N 99.38W
05/30/2012 E0.88 INCH PHELPS NE EMERGENCY MNGR
&&
HEINLEINSpecial weather statement, May 30, 3:31 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
331 PM CDT WED MAY 30 2012
NEZ074-083-084-302100-
FRANKLIN NE-HARLAN NE-KEARNEY NE-
331 PM CDT WED MAY 30 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN KEARNEY...NORTHEASTERN
HARLAN AND NORTHERN FRANKLIN COUNTIES UNTIL 400 PM CDT...
AT 328 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MINDEN TO HILDRETH
TO RAGAN...AND MOVING EAST AT 40 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
HILDRETH...
NORMAN...
UPLAND...
CAMPBELL...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4035 9930 4035 9918 4039 9918 4042 9909
4056 9892 4056 9872 4023 9873 4021 9932
TIME...MOT...LOC 2031Z 285DEG 35KT 4045 9889 4037 9903
4032 9920Special weather statement, May 30, 3:31 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 331 PM CDT WED MAY 30 2012 KSZ006-007-018-019-302115- JEWELL KS-MITCHELL KS-OSBORNE KS-SMITH KS- 331 PM CDT WED MAY 30 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JEWELL... NORTHWESTERN MITCHELL...NORTHEASTERN OSBORNE AND SOUTHEASTERN SMITH COUNTIES UNTIL 415 PM CDT... AT 328 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES WEST OF IONIA...OR 25 MILES NORTHWEST OF BELOIT...MOVING NORTHEAST AT 35 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... LEBANON... IONIA... ESBON... JEWELL... BURR OAK... MANKATO... RANDALL... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4000 9837 3966 9796 3950 9857 3967 9875 TIME...MOT...LOC 2031Z 239DEG 32KT 3967 9848 PFANNKUCH
Local storm report, May 30, 3:36 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
336 PM CDT WED MAY 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0327 PM HAIL HASTINGS 40.59N 98.39W
05/30/2012 E0.75 INCH ADAMS NE LAW ENFORCEMENT
HAIL REPORTED AT WALMART NORTH SIDE OF HASTINGS
0252 PM HAIL 7 NNW HOLDREGE 40.53N 99.43W
05/30/2012 M1.00 INCH PHELPS NE EMERGENCY MNGR
&&
DOXEYLocal storm report, May 30, 3:39 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
339 PM CDT WED MAY 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0327 PM HAIL HASTINGS 40.59N 98.39W
05/30/2012 E0.75 INCH ADAMS NE NWS EMPLOYEE
&&
FAYThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 8:57 AM CDT | Special Weather Statement | GID | Dawson | 33 min |
| May 30, 9:46 AM CDT | Special Weather Statement | GID | Dawson | 29 min |
| May 30, 9:55 AM CDT | Severe Thunderstorm Warning | GID | Dawson, Gosper | 35 min |
| May 30, 10:21 AM CDT | Severe Thunderstorm Warning | GID | Dawson, Gosper, Phelps | 39 min |
| May 30, 10:29 AM CDT | Severe Thunderstorm Warning | GID | Dawson | 46 min |
| May 30, 10:55 AM CDT | Severe Thunderstorm Warning | GID | Dawson, Gosper, Phelps | 50 min |
| May 30, 11:00 AM CDT | Severe Thunderstorm Warning | GID | Dawson, Gosper | 45 min |
| May 30, 11:18 AM CDT | Severe Thunderstorm Warning | GID | Buffalo, Kearney, Phelps | 42 min |
| May 30, 11:44 AM CDT | Severe Thunderstorm Warning | GID | Dawson | 29 min |
| May 30, 12:01 PM CDT | Special Weather Statement | GID | Franklin | 29 min |
| May 30, 12:13 PM CDT | Special Weather Statement | GID | Dawson | 32 min |
| May 30, 12:19 PM CDT | Severe Thunderstorm Warning | GID | Dawson, Gosper, Phelps | 41 min |
| May 30, 12:27 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Kearney, Webster | 48 min |
| May 30, 12:41 PM CDT | Special Weather Statement | GID | Gosper | 34 min |
| May 30, 12:46 PM CDT | Severe Thunderstorm Warning | GID | Gosper, Kearney, Phelps | 44 min |
| May 30, 12:50 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Phelps | 40 min |
| May 30, 12:56 PM CDT | Special Weather Statement | GID | Nuckolls | 49 min |
| May 30, 12:56 PM CDT | Severe Thunderstorm Warning | GID | Dawson, Phelps | 18 min |
| May 30, 1:11 PM CDT | Special Weather Statement | GID | Buffalo | 34 min |
| May 30, 1:14 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Nuckolls, Webster | 34 min |
| May 30, 1:29 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Franklin, Gosper, Harlan, Kearney, Phelps | 46 min |
| May 30, 1:35 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Dawson, Sherman | 25 min |
| May 30, 1:46 PM CDT | Special Weather Statement | GID | Thayer | 44 min |
| May 30, 1:57 PM CDT | Special Weather Statement | GID | Gosper | 33 min |
| May 30, 1:57 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Dawson | 33 min |
| May 30, 2:01 PM CDT | Severe Thunderstorm Warning | GID | Gosper, Phelps | 44 min |
| May 30, 2:02 PM CDT | Special Weather Statement | GID | Howard, Sherman | 43 min |
| May 30, 2:13 PM CDT | Severe Thunderstorm Warning | GID | Adams, Franklin, Kearney, Webster | 35 min |
| May 30, 2:18 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Dawson, Gosper, Phelps | 42 min |
| May 30, 2:35 PM CDT | Special Weather Statement | GID | Fillmore | 40 min |
| May 30, 2:56 PM CDT | Severe Thunderstorm Warning | GID | Kearney, Phelps | 49 min |
| May 30, 2:59 PM CDT | Special Weather Statement | GID | Clay | 31 min |
| May 30, 3:06 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Fillmore, Nuckolls, Thayer, Webster | 39 min |
| May 30, 3:25 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay | 50 min |
| May 30, 3:31 PM CDT | Special Weather Statement | GID | Kearney | 29 min |
| May 30, 3:36 PM CDT | Severe Thunderstorm Warning | GID | Adams, Franklin, Harlan, Kearney, Webster | 39 min |
| May 30, 3:54 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Harlan | 42 min |
| May 30, 4:41 PM CDT | Special Weather Statement | GID | Nuckolls, Webster | 49 min |
| May 30, 6:35 PM CDT | Special Weather Statement | GID | Furnas | 40 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.